Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 10,     Number 4,     Winter 2002

 

PRESERVATION OF STABILITY OR INSTABILITY IN DELAY DIFFERENTIAL EQUATIONS
RAVINDER KUMAR

Abstract. Criteria for the preservation of asymptotic stability or instability in a system of discrete delay differential equations are developed. Specifically, it is shown that eigenvalue bounds can be useful to determine if the delay is harmless.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)